| Catalog Number |
563514 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994); Test Result (2695); No Code Available (3191)
| Date of Event |
03/10/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint : (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address metallosis.In addition to what was previously reported, litigation alleges the patient suffers from pain and difficulty ambulating.There is no new information that would affect the mdr decision.In addition to what were previously alleged, ppf alleges elevated metal ions and metal wear.Doi: (b)(6) 2003 - dor: (b)(6) 2014 (left hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.